zbMATH — the first resource for mathematics

A reaction-diffusion system with fast reversible reaction. (English) Zbl 1039.35013
The authors study a diffusion-reaction system of the form \[ \begin{aligned} u_t &= d_1\Delta u-\alpha k(r_A(u)- r_B(v)),\\ v_t &= d_2\Delta v+\beta k(r_A(u)- r_B(v))\end{aligned} \] in a bounded domain with no-flux boundary conditions. Here \(\alpha\), \(\beta\), \(k> 0\).
They prove an interesting result concerning the limiting behaviour of \((u,v)\) as \(k\to \infty\).

35B25 Singular perturbations in context of PDEs
35K57 Reaction-diffusion equations
35K50 Systems of parabolic equations, boundary value problems (MSC2000)
Full Text: DOI
[1] Alikakos, N.D.; Hess, P.; Matano, H., Discrete order preserving semigroups and stability for periodic parabolic differential equations, J. differential equations, 82, 322-341, (1989) · Zbl 0698.35075
[2] Amann, H., Gewöhnliche differentialgleichungen, (1995), de Gruyter Berlin
[3] Bothe, D., Flow invariance for perturbed nonlinear evolution equations, Abstr. appl. anal., 1, 417-433, (1996) · Zbl 0954.34054
[4] Bothe, D., The instantaneous limit of a reaction – diffusion system, (), 215-224 · Zbl 0973.35103
[5] Bothe, D., Instantaneous limits of reversible chemical reactions in presence of macroscopic convection, J. differential equations, 193, 27-48, (2003) · Zbl 1036.34059
[6] Constantin, A.; Escher, J., Global solutions for quasilinear parabolic problems, J. evol. equations, 2, 97-111, (2002) · Zbl 1004.35070
[7] Dancer, E.N.; Hilhorst, D.; Mimura, M.; Peletier, L.A., Spatial segregation limit of a competition – diffusion system, European J. appl. math., 10, 97-115, (1999) · Zbl 0982.92031
[8] Erdi, P.; Toth, J., Mathematical models of chemical reactions, (1989), Manchester Univ. Press · Zbl 0696.92027
[9] Espenson, J.H., Chemical kinetics and reaction mechanisms, (1995), McGraw-Hill
[10] Evans, L.C., A convergence theorem for a chemical diffusion – reaction system, Houston J. math., 6, 259-267, (1980) · Zbl 0452.35005
[11] Eymard, R.; Hilhorst, D.; van der Hout, R.; Peletier, L.A., A reaction – diffusion system approximation of a one-phase Stefan problem, (), 156-170 · Zbl 1054.35019
[12] Hilhorst, D.; van der Hout, R.; Peletier, L.A., Nonlinear diffusion in the presence of fast reaction, Nonlinear anal., 41, 803-823, (2000) · Zbl 0963.35103
[13] Morgan, J., Global existence for semilinear parabolic systems, SIAM J. math. anal., 20, 1128-1144, (1989) · Zbl 0692.35055
[14] Ladyženskaja, O.A.; Solonnikov, V.A.; Ural’ceva, N.N., Linear and quasilinear equations of parabolic type, (1968), American Mathematical Society
[15] Lunardi, A., Analytic semigroups and optimal regularity in parabolic problems, (1995), Birkhäuser · Zbl 0816.35001
[16] Pazy, A., Semigroups of linear operators and applications to partial differential equations, (1983), Springer · Zbl 0516.47023
[17] Temam, R., Navier – stokes equations: theory and numerical analysis, (1979), North-Holland · Zbl 0426.35003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.